# SDR AWXA9700077

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N325AW
- Make and model: Boeing 737301
- Aircraft serial: 23260
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 489029
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND FIRST CLASS EMERGENCY LIGHT INOPERATIVE.  REPLACED LT FORWARD BATTERY PACK.  OPS CHECK GOOD.  STC - SA1889SO.
